Alert archive / Kentucky / Flash Flood Warnings in 2025

Flash Flood Warning 55, NWS Louisville, KY

May 13, 2025Grayson County, Hardin County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 13, 2025, 6:31 PM CDT for Grayson County, Hardin County, Kentucky. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2025, 6:31 PM CDT (23:31 UTC)
Expired
May 13, 2025, 8:30 PM CDT
In force
119 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Grayson County, KY, Hardin County, KY

The radar

The Louisville radar (KLVX), 38 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

178 
WGUS53 KLMK 132331
FFWLMK
KYC085-093-140130-
/O.NEW.KLMK.FF.W.0055.250513T2331Z-250514T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
631 PM CDT Tue May 13 2025

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Northeastern Grayson County in central Kentucky...
  Southwestern Hardin County in central Kentucky...

* Until 830 PM CDT /930 PM EDT/.

* At 631 PM CDT /731 PM EDT/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Between 1.5 and 2.5 
  inches of rain have fallen. Additional rainfall amounts of 0.5 to 
  1 inch are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Stephensburg, Franklin Cross Roads, Howe Valley, Eastview, 
  Hansbrough, Saint John and Kraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3766 8615 3773 8603 3773 8592 3764 8598
      3754 8609 3757 8617

FLASH FLOOD...RADAR INDICATED

$$

BJS
1 follow-up statement
153 
WGUS73 KLMK 140120
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
820 PM CDT Tue May 13 2025

KYC085-093-140130-
/O.EXP.KLMK.FF.W.0055.000000T0000Z-250514T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson KY-Hardin KY-
820 PM CDT Tue May 13 2025 /920 PM EDT Tue May 13 2025/

...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT /930 PM EDT/ THIS 
EVENING FOR NORTHEASTERN GRAYSON AND SOUTHWESTERN HARDIN COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3766 8615 3773 8603 3773 8592 3764 8598
      3754 8609 3757 8617

$$

SRW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 13, 2:30 PM CDT, 4 hours 1 minute earlier. Its key messages:

  • * Scattered to numerous showers and thunderstorms will continue this afternoon and evening, before diminishing around sunset. Heavy rainfall, lightning, and gusty winds are the main threats. * A warming trend is expected later in the week, with highs well into the 80s Thursday and Friday. The potential for waves of strong, possibly severe storms late Thursday through Friday night is increasing.
Area forecast discussion, May 13, 2:30 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Louisville KY
330 PM EDT Tue May 13 2025

.KEY MESSAGES...

*  Scattered to numerous showers and thunderstorms will continue
   this afternoon and evening, before diminishing around sunset.
   Heavy rainfall, lightning, and gusty winds are the main threats.

*  A warming trend is expected later in the week, with highs well
   into the 80s Thursday and Friday. The potential for waves of
   strong, possibly severe storms late Thursday through Friday night
   is increasing.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 330 PM EDT Tue May 13 2025

Water vapor imagery continues to show broad mid- and upper-level
cyclonic flow as an upper low spins across the Ohio and Tennessee
valleys this afternoon. Embedded vorticity lobes pinwheeling around
the center of the upper low are helping to trigger bands of showers
and thunderstorms across the area, with the main area of showers and
storms draped across the I-64 corridor at this hour. MLCAPE around
700-1000 J/kg is sufficient for scattered stronger updrafts which
are helping to produce a few storms with pea sized hail and gusty
winds. With the upper low almost overhead, weak flow is noted in the
mid- and upper-levels, resulting in weak deep layer shear (less than
20 kt) and slow storm motions. This is leading to mainly garden-
variety storms, with heavy rainfall and localized flooding being the
main hazards with storms in addition to gusty winds and lightning.

As we lose daytime heating this evening, thunderstorms will
gradually dissipate with a few showers lingering into the early
overnight hours. Most of the night tonight should be dry and mild as
ample low-level moisture limits nighttime cooling. As a sfc pressure
trough will be draped just north of the region, a weak pressure
gradient is expected tonight, and light and variable winds are
expected. While scattered to at times broken clouds are expected
tonight into tomorrow morning, areas which see more clearing could
see another round of patchy fog Wednesday morning, some of which may
be dense. Confidence in dense fog is still fairly low, but is
somewhat higher across southern KY which has a better chance for
clearing.

On Wednesday, the upper low will lift to the north and east of the
area and begin to open up as ridging builds from the southwest.
There will likely be a period similar to this morning with scattered
or broken stratocumulus as ample moisture near the surface mixes to
the top of the boundary layer. However, more sunshine is expected on
Wednesday as drier air wraps around the back side of the low
pressure system. Another chance for more isolated showers and
thunderstorms is expected tomorrow afternoon. CAMs are generally
supporting two areas of enhanced coverage for tomorrow afternoon
evening -- one closer to the center of the upper low north of I-64
and east of I-65, and another which will approach from the southwest
tomorrow afternoon. While instability values should be similar to
today, shear will be somewhat stronger (20-25 kt); however, would
still expect mainly garden-variety showers and storms.

Most showers should diminish Wednesday evening as the sun sets,
though isolated showers may continue overnight along the leading
edge of a low-level theta-E surge. Temperatures will again remain
mild as mid- and upper-level heights build into Thursday morning,
with lows Thursday morning only falling into the 60s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 330 PM EDT Tue May 13 2025

Thursday - Friday Night...

The closed upper low that had plagued us through mid week will now
be lifting well to the NE over New England on Thursday, and we'll
see brief/progressive upper ridging over the Ohio Valley ahead of a
strong northern Plains trough. We'll be thankful for the upper ridge
as it will provide notable capping (10-11C at H7) evident on
forecast soundings, which will hold back a very strong potentially
unstable environment characterized by ML CAPE values in the 3000-
4000 J/KG range. These impressive instability values will also be in
the presence of strong deep layer shear for this time of year. The
end result is that if something were to pop on Thursday, look out.
The good news is that it doesn't appear that will be the case, at
least during the daytime hours. Look for temps in the mid to upper
80s for most on Thursday with dew points climbing into the 65 to 70
degree range. Plain and simple, Thursday will feel like a Summer day.

As we move into Thursday night, the upper ridge axis slides east of
our area as the potent northern Plains shortwave moves toward the
upper Midwest. A weakened cold front trailing from the MN surface
low will approach our area from the NW. Models show some scattered
convection trying to get going across our northern CWA associated
with this feature. We'll still have plenty of available instability
left over, however will likely have at least some low level
stability with the loss of heating. Therefore, would expect hail
would be the main threat with any stronger storms, and perhaps an
isolated wind damage threat if strong storms are able to overcome
the stable layer.

Assuming convection doesn't go crazy Thursday/Thursday night (i.e,
cold pool washing out the airmass), this sets the stage for a bigger
severe concern for later Friday into Friday night. Forecast
soundings continue to show a concerning signal for a strongly
unstable airmass in the presence of plenty of deep layer shear for
later Friday into Friday night. Very steep mid level lapse rates
will allow for large positive area capable of large or very large
hail, and damaging winds. Hodographs also show enough low level
looping for tornadic potential as well. Forecast models suggest that
a shortwave embedded within the parent closed low could rotate into
the mid Mississippi River Valley, triggering upstream convection
which would then progress into our area Friday evening, perhaps into
the overnight. Early indications are that a wind producing, cold
pool driven complex could rake across our region sometime in this
timeframe. Additional concerns would arise with any
isolated/supercellular convection ahead of a cold pool driven
complex in the form of very large hail and tornadic potential. Too
early to focus specifically on a given hazard, but right now, all
are in play with damaging wind being the primary threat.

Saturday - Sunday Night...

The weekend could see a brief drier period as we are expecting the
cold front to be convectively reinforced (cold pool) well to the
south of our CWA. We'll keep some chances in, especially across our
southern CWA, but much will depend on what happens with late Friday
convection. Upper 70s and low 80s seem reasonable but could vary
depending on the Friday outcome.

Monday - Tuesday...

Upper ridging should start to build over our area by early next week
in response to another strong central CONUS trough. The frontal
boundary that had been stalled to our south will try to lift back
north toward our area as a warm front. Will keep convective chances
in here with temps likely warming back into the low 80s by Tuesday.
Concern is starting to grow for the Tuesday night/Wednesday time
frame for perhaps another round of strong to severe storms.

&&

.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 146 PM EDT Tue May 13 2025

Scattered showers and thunderstorms have developed across the area
over the past few hours, bringing temporary IFR visibilities as they
slowly move overhead. Showers and storms should peak in coverage and
intensity over the next 2-3 hours and are expected to become more
isolated as we head toward sunset. VFR conditions are likely this
evening once showers/storms subside, continuing into early Wednesday
morning. Light winds and plenty of low-level moisture will bring
another chance for fog around sunrise Wednesday, though confidence
in this remains low due to the potential for passing low-mid level
clouds. After sunrise Wednesday, low-level moisture should mix into
a stratus layer, potentially bringing another round of MVFR/IFR
ceilings.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...CSG
LONG TERM...BJS
AVIATION...CSG
Hazardous weather outlook, May 13, 11:03 AM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1203 PM EDT Tue May 13 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-141615-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
1203 PM EDT Tue May 13 2025 /1103 AM CDT Tue May 13 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...This afternoon and Tonight.

Scattered to numerous showers and thunderstorms will bring heavy
rains and brief gusty winds mainly this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered showers and storms will continue Wednesday as the slow-
moving system over us today finally starts pushing northeast away
from the region.

A couple of waves of strong to severe storms are possible Thursday
evening/early Friday and then again Friday afternoon through the
overnight. The main threats Thursday night will be brief gusty winds
as well as heavy rain and frequent lightning. In addition to these
threats, the second wave Friday could bring hail and isolated
tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GENERAL STORM MOTION OF THE DAY:

Storms this afternoon will move from south to north at 5 to 10 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CSG

In the hours before

Local storm report, May 13, 3:17 PM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
417 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Hail             2 NE North Madison      38.78N 85.38W
05/13/2025  E1.00 Inch       Jefferson          IN   Public

            Report from mPING: Quarter (1.00 in.).

&&

SRW
Special weather statement, May 13, 4:04 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
404 PM CDT Tue May 13 2025

INZ089-KYZ024-132130-
Perry IN-Breckinridge KY-
404 PM CDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PERRY AND NORTH
CENTRAL BRECKINRIDGE COUNTIES THROUGH 430 PM CDT...

At 404 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Tell City, moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chenaultt, Mooleyville, Derby, Manning Crossing, Lilly Dale, Gerald,
and Ammons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3803 8656 3806 8650 3795 8639 3794 8663
      3804 8667
TIME...MOT...LOC 2104Z 325DEG 6KT 3800 8652

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BJS
Special weather statement, May 13, 4:17 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
517 PM EDT Tue May 13 2025

INZ090-132145-
Harrison IN-
517 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HARRISON COUNTY
THROUGH 545 PM EDT...

At 516 PM EDT, Doppler radar was tracking a strong thunderstorm near
Corydon, moving south at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Corydon, New Middletown, Laconia, Central, Evans Landing, and
Dogwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3820 8603 3800 8598 3800 8599 3802 8618
      3820 8614
TIME...MOT...LOC 2116Z 352DEG 14KT 3813 8609

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BJS
Special weather statement, May 13, 4:26 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
526 PM EDT Tue May 13 2025

KYZ024-025-132200-
Meade KY-Breckinridge KY-
526 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MEADE AND NORTH
CENTRAL BRECKINRIDGE COUNTIES THROUGH 600 PM EDT/500 PM CDT/...

At 526 PM EDT/426 PM CDT/, Doppler radar was tracking a strong
thunderstorm 11 miles west of Brandenburg, moving south at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rhodelia, Union Star, Andyville, Raymond, and Frymire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3807 8642 3806 8635 3791 8632 3792 8647
TIME...MOT...LOC 2126Z 007DEG 12KT 3801 8639

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BJS
Special weather statement, May 13, 5:21 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
621 PM EDT Tue May 13 2025

KYZ028-029-132245-
Bullitt KY-Hardin KY-
621 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BULLITT AND
NORTHEASTERN HARDIN COUNTIES THROUGH 645 PM EDT...

At 621 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Shepherdsville. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shepherdsville, Pitts Point, Beech Grove, and Fort Knox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3787 8595 3796 8593 3800 8589 3799 8571
      3782 8579
TIME...MOT...LOC 2221Z 284DEG 2KT 3792 8586

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BJS
Special weather statement, May 13, 6:07 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
707 PM EDT Tue May 13 2025

KYZ027-028-132330-
Grayson KY-Hardin KY-
707 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GRAYSON AND CENTRAL
HARDIN COUNTIES THROUGH 730 PM EDT/630 PM CDT/...

At 707 PM EDT/607 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles northeast of Leitchfield, moving northeast at
15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elizabethtown, Cecilia, Saint Paul, Eastview, Howe Valley,
Hansbrough, Addington Field Airport, Big Clifty, Saint John, and
Franklin Cross Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3752 8616 3755 8621 3776 8606 3777 8595
      3769 8589
TIME...MOT...LOC 2307Z 213DEG 12KT 3757 8613

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:00 PM CDTSpecial Weather StatementLMKMadison45 min
May 13, 2:18 PM CDTSpecial Weather StatementLMKHenry27 min
May 13, 2:57 PM CDTSpecial Weather StatementLMKScott18 min
May 13, 3:03 PM CDTSpecial Weather StatementLMKHart27 min
May 13, 3:09 PM CDTAreal Flood AdvisoryLMKHenry3 hr
May 13, 4:26 PM CDTSpecial Weather StatementLMKMeade34 min
May 13, 5:21 PM CDTSpecial Weather StatementLMKBullitt24 min
May 13, 5:37 PM CDTAreal Flood AdvisoryLMKNelson113 min
May 13, 6:07 PM CDTSpecial Weather StatementLMKHardin23 min
May 13, 6:22 PM CDTAreal Flood AdvisoryLMKGrayson, Hardin, Meade113 min
May 13, 6:44 PM CDTAreal Flood AdvisoryLMKJefferson2 hr

Nearby

Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.